Alert archive / Arkansas / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 441, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Sep 3, 2000, 3:19 PM CDT for Johnson County, Logan County, Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Sep 3, 2000, 3:19 PM CDT (20:19 UTC)
- Expired
- Sep 3, 2000, 4:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
Counties Johnson County, AR, Logan County, AR
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 705 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 2266 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
309 WUUS54 KLZK 032019 SVRLIT ARC071-083-032100- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 319 PM CDT SUN SEP 3 2000 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN LOGAN COUNTY IN WESTERN ARKANSAS SOUTHERN JOHNSON COUNTY IN WESTERN ARKANSAS * UNTIL 400 PM CDT * AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER CLARKSVILLE...OR ABOUT 2 MILES SOUTH OF CLARKSVILLE...MOVING SOUTH AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SCRANTON AROUND 340 PM CDT SUBIACO AROUND 400 PM CDT THE MAIN SEVERE WEATHER THREAT IN THE WARNING AREA IS STRONG AND GUSTY WINDS. SOME DAMAGE MAY OCCUR SUCH AS DOWNED TREES OR TREE LIMBS AND POWER LINES. THE STORM MAY ALSO PRODUCE HAIL IN SOME AREAS. FOR YOUR PROTECTION...GO INDOORS UNTIL THE STORM PASSES. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LITTLE ROCK. LAT...LON 3544 9336 3550 9357 3524 9368 3519 9341 49
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 3:15 AM CDT, 12 hours 4 minutes earlier.
Area forecast discussion, Sep 3, 3:15 AM CDT, 12 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
315 AM CDT SUN SEP 3 2000
FORECAST SHOWS A HINT OF RAIN CHANCES...PERHAPS STARTING AS EARLY AS
MONDAY AFTERNOON AND CARRYING OVER INTO MONDAY NIGHT-EARLY TUESDAY.
FEATURES DO NOT SEEM TO PHASE IN CORRECTLY FOR HIGH CONFIDENCE.
SURFACE SOLUTION SHOWS MOISTURE MOVING SOUTHWESTWARD ACROSS THE
STATE A LA BACK-DOOR FRONT MONDAY AFTERNOON THROUGH TUESDAY
AFTERNOON WHILE PVA DOES NOT GET GOING WELL UNTIL 12Z TUESDAY TO 00Z
WEDNESDAY. FORECAST WILL BE DRY TODAY AND TONIGHT...ALTHOUGH THERE
COULD BE ISOLATED THUNDERSTORMS THIS AFTERNOON ON ACCOUNT OF
ABUNDANT HEATING. FORECAST WILL CONTAIN SLIGHT CHANCES OF
THUNDERSTORMS FOR LABOR DAY AND MONDAY NIGHT. HEAT INDEX VALUES WILL
BE HIGH ENOUGH TO CONTINUE HEAT ADVISORY FOR TODAY AND MONDAY. 32
.LIT...HEAT ADVISORY IN EFFECT THROUGH MONDAY CENTRAL AND SOUTH
ZONES 16-21-22-25-30>34-37>47-52>57-62V>69The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 2:27 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 33 min |
| Sep 3, 3:45 PM CDT | Severe Thunderstorm Warning | LZK | Pope, Yell | 45 min |
| Sep 3, 5:27 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner | 48 min |
| Sep 3, 6:11 PM CDT | Severe Thunderstorm Warning | LZK | Pike | 29 min |
| Sep 3, 6:19 PM CDT | Severe Thunderstorm Warning | LZK | Baxter | 41 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.